# SDR 95ZZZX3518

- Difficulty date: July 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rotor Coil
- Part number: SA6291171
- Condition: Broken
- Location: Nr 5 Cyl Exh
- Part time: 560 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPERIOR AIR PARTS VALVE ROTOR FAILED.  NR 5 CYLINDER EXHAUST VALVE POSITION CAUSING ENGINE METAL CONTAMINATION.
